# SDR 99ZZZM466

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, FLOOR PANEL (UNDER GALLEY UNIT) HAS SOME SURFACE CORROSION IN A COUPLE SPOTS ALONG AFT EDGE.  REMOVED SURFACE CORROSION FORWARD VESTIBULE AT AFT EDGE OF GALLEY ASSY FRAME 15 TREATED AND PAINTED.  (M)
